# SDR SWAA2024020939431

- Difficulty date: January 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT DOOR LOWER EMERGENCY EXIT LIGHT ASSY DAMAGED<[01] REPLACED R/H OVERWING EXIT DOOR LOWER EMERGENCY EXIT LIGHT ASSY AS PER REF AMM TASK 33-51-01-960-802. PERFORMED OPERATIONAL TEST AS PER AMM REFERENCES 33-51-00-720-801 AND 33-51-00-710-801. TESTED NORMAL.;[02] VERIFIED STEP # 1
